# SDR VQI2011F00020

- Difficulty date: August 30, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 3465
- System (JASC): 3520 · Passenger Oxygen System
- Part: Tube
- Condition: Broken
- Location: Cabin
- Part time: 12,922 hours
- Component: Oxygen Containe
- Component part number: G1L124
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CABIN EMERGENCY OXYGEN MASK DROP TEST, THE ROW 20 SEAT ABC CONTAINER ASSY OXYGEN SUPPLY TUBING WAS FOUND BROKEN-OFF FROM THE "FLOW INDICATOR" LOCATED IN LINE WITH THE PASSENGER MASK.  ITEM WAS PLACED ON MEL 35-21-41-04 & THE UNIT REPLACED AT THE NEXT MX OPPORTUNITY.
